Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Is this a Kidney Issue?
    avatar
    lisatru62 posted:
    I am hoping that someone answers this questions as I've posted in the past and have received no answers for my other questions.


    In the past six months I've started developing some weakness in my legs. It is worse first thing in the morning but can happen anytime throughout the day. I've also started getting up during the night again to pee. It was bad about a year ago but got better once I began various medications. There is also some associated back pain throughout the day. I was diagnosed with osteoarthritis about 10 years ago but this is higher and only occurs when I'm in bed or sit down for long periods, e.g. sleeping at night.


    I've also started feeling nausea during the day and along with this leg weakness I wonder if it is related to my stage two kidney disease.


    Any suggestions would be helpful.


    Lisatru62
    Reply


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.